Existence of multiple positive solutions for the system of higher order boundary value problems on time scales

Articles > Article · 2009

Authors: Erbil ÇETİN, Fatma Serap TOPAL

Mathematical and Computer Modelling, Journal Indexed in SCI Expanded, International, WoS, 2009, vol 52, pp 1-11

DOI: 10.1016/j.mcm.2009.06.007

Summary

In this paper, by applying fixed point theorems in cones and under suitable conditions, we present the existence of single and multiple solutions for system of higher order boundary value problems on time scales. (C) 2009 Elsevier Ltd. All rights reserved.

View details